Citations of

Willilam Y.C. Chen, Qing-Hu Hou and Yan-Ping Mu, A telescoping method for double summations , J. Comput. Appl. Math. 196 (2) (2006) 553–566.


  1. S.S. Chen and M.F. Singer, On the summability of bivariate rational functions, J. Algebra 409(2014) 320-343.

  2. S.S. Chen, Q.H. Hou, G. Labahn and R.H. Wang, Existence Problem of Telescopers: Beyond the Bivariate Case, ISSAC 2016.

  3. William Y.C. Chen and Sabrina X.M. Pang, On the combinatorics of the Pfaff identity, Descrete Math. 309(2009) 2190-2196.

  4. Q.H. Hou and R.H. Wang, An algorithm for deciding the summability of bivariate rational functions, Adv. in Appl. Math. 64(2015) 31-49.

  5. C. Koutschan, Creative Telescoping for Holonomic Functions, Computer Algebra in Quantum Field Theory, 171-194.

  6. R.J. Mathar, Yet Another Table of Integrals, arXiv:1207.5845v3.

  7. Y.P. Mu and Z.W. Sun, Telescoping method and congruences for double sums, arXiv:1601.03952v2.

  8. C. Schneider, Schneider C. Symbolic summation assists combinatorics, Sém. Lothar. Combin. 56(2007) B56b.

  9. Z.H. Sun, Congruences involving Franel and Catalan-Larcombe-French numbers, arXiv:1502.02499.

  10. Z.H. Sun, Congruences for Domb and Almkvist-Zudilin numbers, Integral Transform. Spec. Funct. 26(2015) 642-659.

back to homepage